# SDR ASOA2012111902492

- Difficulty date: October 31, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 20,925 hours, 19,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R31527149
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDRAIL OPERATING ROD FLOOR STRUCTURE BRACKETS, AND ANGLES, HAVE AREAS OF CORROSION, FS 315 & FS 344.  REMOVED CORRODED HANDRAIL OPERATING ROD FLOOR STRUCTURE BRACKET, IAW SRM 51-42-06, 51-42-13 AND 51-42-21.  FIT, DRILLED AND INSTALLED NEW PAX DOOR HANDRAIL OPERATING ROD FLOOR STRUCTURE BRACKET, IAW SRM 51-40-11 AND 51-42-06.
